# SDR YENA2021102000691

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: FR83 BETWEEN STR27-28R FRAME CLIP AFT CARGO COMPARTMENT ; REF TOMX NR 00276: R & R FRAME CLIP FR83 STR27-28R IAW SRM 51-41-01, 51-41-02, AND 51-43-02.
